# SDR ASAA2020101633372

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 15,948 hours, 5,097 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48001
- Part serial: 19169H6206
- Condition: Overheated
- Location: Flight Deck
- Part time: 1,450 hours, 418 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT LIGHT ILLUMINATED ON CLIMB OUT.  PERFORMED QRH PROCEDURE AND LIGHT REMAINED EXTINGUISHED UNTIL AFTER LANDING SEATTLE.  AFTER LANDING, LEFT FORWARD WINDOW HEAT ILLUMINATED AGAIN.  GROUNDED-YES. REMOVED AND REPLACED LEFT FORWARD WINDOW (L1), REF B737-900 AMM 56-11-11/401.  LEAK AND OPERATIONS CHECK PASSED.
